One-dimensional model for the computation of unsteady salinity intrusion in a river

Authors

  • Nguyen Van Diep
  • Nguyen Tat Dac
  • Tran Ngoc Duyet

DOI:

https://doi.org/10.15625/0866-7136/10462

Abstract

The study is concerned with the development of a predictive, on – dimensional. Mathematical model for the salinity intrusion in a river. This is accomplished by means of simultaneous weighted implicit finite difference solutions to the salt balance equation and to the continuity and momentum equation which definite the tidal motion. It is shown that the boundary condition on salinity at downstream can be specified by using one condition during the flood tide and another condition during the ebb-tide. The resulting mathematical model, as solved by a finite-difference numerical technique can be used in a predictive manner for transient condition of downstream, surface elevation and time-varying fresh water discharges at upstream.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-09-1982

How to Cite

Diep, N. V., Dac, N. T., & Duyet, T. N. (1982). One-dimensional model for the computation of unsteady salinity intrusion in a river. Vietnam Journal of Mechanics, 4(3), 1–15. https://doi.org/10.15625/0866-7136/10462

Issue

Section

Articles

Most read articles by the same author(s)

1 2 3 > >>